Well, after another night with NO sleep I didn't think I could go another night so made an appointment at the doctors. He doesn't believe the severity of RL since I reduced/stopped is due to withdrawal. He thinks it may be due to not having the drug that was helping! His suggestion is that I take it back up to 50% less than it was and see how it goes then titrate it more slowly. As well as adding the Edronax. I'm so tired and disillusioned that I dont' know what to think. I was so proud of having stopped it but I cannot continue to not sleep at all. And have legs during the day as well so I can't even grab a nap in the daytime. He isn't keen on upping opioids and would rather increase the others.
I also remembered to ask him what my ferratin level was and he said 'normal' at 82. 82 is higher than it's ever been in the past but I've been taking extra iron so it should be more than that now. Had another blood test anyway so will find out on Tuesday what it is.
Where to from here... dry my eyes and reassess I guess.